Nov 30, 2005
I am Hiv positive, my cd4 count is around 582 and viral load is 1045. I have a problem with my eyes, if I am stressed or worked very hard they become too red. Do you perhaps know what medication ca one use, especially to bring the white colour alongside the eyes back.
Response from Dr. Young
Thanks for your post.
With your CD4 cell count, it's pretty unlikely that you have a serious HIV-related complication. From the sounds of it, you're experiencing a lot of eye strain and subsequent irrititation. It might be a good time to have your visual acuity checked ("eye examination")-- maybe you need prescription glasses; also, take a look at your work environment- is the lighting good, do you work with computers frequently, etc-- there may be environmental issues that are increasing your eye strain. I'd start with these strategies before any medications, especially in light of the fact that there may not be any "medical" issues.
Hope this helps. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.